# SDR SWAA2016080154359

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,916 hours, 56,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W13207720
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT INOPERATIVE.   REPAIRED EXIT LIGHT WIRING IAW MM.
